# SDR F3LA99145

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65488105
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - FLT 653 - DURING APPROACH INTO SFO, FLIGHT CREW REPORTED THE RT MAIN LANDING GEAR WOULD NOT EXTEND.  USED ALTERNATE METHOD TO EXTEND GEAR AND GREEN LIGHT ILLUMINATED.  FERRIED AIRCRAFT TO DEN.  MAINTENANCE REPLACED RT MAIN LANDING GEAR DOWNLOCK ACTUATOR.  PERFORMED OPERATIONAL CHECK, LEAK CHECK AND GEAR SWING, AND SYSTEM CHECKED OKAY.  CYCLES:  617.  (X)
